MAUDE Adverse Event Report: RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE

RESPIRONICS, INC. RESPIRONICS; VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number V60
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
Philips received a complaint from the customer, reporting that the v60 ventilator displayed a "backup alarm failed" error code (1104).The device was in clinical use when the issue was observed.No patient or user harm reported.The customer reported that during set up, the v60 ventilator displayed a "backup alarm failed" error code (1104).It was reported that the error code was confirmed, and the device was replaced.The device was evaluated by a service engineer (se), and it was reported that the issue was not duplicated at the repair center.The se reviewed the event log, and it was confirmed that the device had recorded a "check vent: backup alarm failed" error message (1104).The se noted that the central processing unit (cpu) needed to be replaced.The customer was provided with a quote for service.Investigation ongoing / resolution pending.
 
Additional Manufacturer Narrative
Based on the details provided, the device had malfunctioned, and the device had displayed the error code.The se reported that cpu board was replaced as a recurrence preventative measure.The software was updated to 3.20.The device was then checked, cleaned, and tested; the device was then returned to the customer, ready for service.A conclusion/root cause can not be provided at this time, as the suspected cpu board has not been returned for further analysis.In the event the suspected part is received, the evaluation will be performed, and the investigation will be updated.

Brand Name
RESPIRONICS
Common Device Name
VENTILATOR, CONTINUOUS USE, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key25114077
Report Number2518422-2026-112968
Device Sequence Number10272542
Product Code MNT
UDI-Device Identifier00884838033832
UDI-Public(01)00884838033832(21)
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K102985
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberV60
Device Catalogue Number1076709
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer05/20/2026
06/16/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date05/22/2026
06/25/2026
Date Device Manufactured05/23/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown